# SDR SWAA2022012818380

- Difficulty date: June 27, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S 747 FRAME REQUIRES REPLACEMENT FROM STR 14L/H TO STR 14R/H FOR ROW 44 MOD / ACCOMPLISHED EA 1-753-31490 IR AND ATS ER 17-03210 IR
